# SDR QXEA0100737

- Difficulty date: April 27, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,677 hours, 38,131 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - CORROSION ON FLOORBEAM AT FRAME 1385 AND BL280L.  BLENDED AS PER FOKKER SRM 51-10-04, PAGE 9, PARAGRAPH 4A.  ALODINED AS PER FOKKER SRM 51-10-04, PAGE 7, PARAGRAPH 4.
